Stability analysis of discrete time fuzzy systems based on piecewise Lyapunov functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations



Original languageEnglish
Pages (from-to)123-128
Journal / PublicationTopics in Applied and Theoretical Mathematics and Computer Science
Publication statusPublished - 2001


This paper presents a stability analysis method for the discrete time fuzzy system based on a piecewise Lyapunov function. It is shown that the stability of the system can be established if a piecewise Lyapunov function can be constructed, and moreover, the function can be obtained by solving a set of Linear Matrix Inequalities (LMI) that is numerically feasible with commercially available software.

Research Area(s)

  • Discrete time, Fuzzy systems, Linear matrix inequality, Piecewise Lyapunov function, Stability